MathSciNet Relay Station
MathSciNet bibliographic data
MR919660 (88k:60090) 60G50 (26D15 42C10)
Ullrich, David C. An extension of the Kahane-Khinchine inequality. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 52–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement